# SDR FDEA201001220220

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010964
- Condition: Worn
- Location: Bs 795
- Part time: 57,541 hours, 18,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CARGO COMPT SEAT TRACK AT FS 795 HAS 1 EACH WORN LUG AT RBL 47.5. REMOVED AND REPLACED SEAT TRACK IAW SRM 57-70-00 AND SRM 51-31-01, SEAT TRACK FABRICATED IAW SRM 53-42-01, REPAIR CLASSIFIED AS MAJOR.
